# SDR 20010425CW017

- Difficulty date: April 2, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N27329
- Make and model: Piper PA-31-350
- Aircraft serial: 317752150
- Engine: Lyc TIO540J2BD
- System (JASC): 7411 · Low Tension Coil
- Part: Coil
- Part number: ES103825881
- Condition: Cracked
- Location: Ignition Sys
- Part time: 303 hours
- Component: Duel Magneto, Cont
- Component part number: D6LN3200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE ON DUAL MAGNETO, A CRACK WAS FOUND ON THE RIGHT IGNITION COIL OUTER INSULATION COVERING.  THE CRACK STARTED FROM THE HIGH TENSION OUTLET CLIP AND RAN ALONG THE MOLD LINE APPROX .25.  BOTH SIDES OF THE CLIP HAD THE SAME TYPE OF CRACK, TWO ALTOGETHER.  MAGNETO OPERATION WAS NORMAL PRIOR TO INSPECTION.
